Illinois Journal of Mathematics

Local symmetry in the moment problem

Gordon G. Johnson

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 49-53.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054782

Digital Object Identifier
doi:10.1215/ijm/1256054782

Mathematical Reviews number (MathSciNet)
MR0215026

Zentralblatt MATH identifier
0147.10903

Subjects
Primary: 44.60

Citation

Johnson, Gordon G. Local symmetry in the moment problem. Illinois J. Math. 11 (1967), no. 1, 49--53. doi:10.1215/ijm/1256054782. https://projecteuclid.org/euclid.ijm/1256054782


Export citation